# SDR MWEA030178

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 75,678 hours, 62,449 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pressure Switch
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR POWER ON ANNUNCIATOR DOES NOT ILLUMINATE WITH M-FUNCTION.  INSPECTED SWITCH & PERFORMED ADJUSTMENT TEST OF ELEVATOR POWER CONTROL PRESSURE SWITCH NO DEFECTS NOTED TEST GOOD.
